Skip to content
My WebMD Sign In, Sign Up
Faint second line!
avatar
luswart13 posted:
Ladies,
This was my crazy month of 200mg on clomid.. whoo! My levels went from a -2 up to a 36 this month and we were able to try right during my prime time. This morning CD 31 ( i'm supposed to test on CD 34 i got a very faint second line... i'm kind of freaking out and haven't told anyone other than my co worker, and now the web world how often are these faint lines just hope crushers and how often are they reht real deal? my poor little heart can't take this... this is the first month i've ever seen anything in that second line box. Oh ladies, how i pray this is real.
Reply
 
avatar
fatmakamel92 responded:
Oh i am so happy for you and i am also using clomid a month ago hoping for the second line i will really disappointed if it don't appear
 
avatar
luswart13 replied to fatmakamel92's response:
So... i took another one this morning and it was negative. I think yesterday's second line was an evaporation line. That is the cruelest thing known to man... I will try once more in a few days just to make sure, but i don't think this is my month.
 
avatar
fatmakamel92 replied to luswart13's response:
I am sorry for hearing that but don't stop trying and to have hope i had that same experince before and the test be negative i was so mad at that time but i won't stop trying
 
avatar
lilman30 responded:
HI, i am 25 yrs old and have taken clomid before for about a year. I got pregnant in feb of 2013 and had miscarried. again i got pregnant in october of 2013 again miscarried! If there is a line at all u are pregnant but clomid has a history of causing miscarriages which is what my doctor told me when i first started. However after the second loss i decided to stop taking the medication and give myself a break cause it is hard to deal with two losses in one year. But if you believe in God ( as i do) I am now pregnant 12 weeks with a healthy baby. Sometimes all your body needs is a boost and once u get off the medication your body can learn to make and release eggs on its own which is what happened to me. Dont give up hope if this is the case with you. I hope everything works out!
 
avatar
luswart13 replied to lilman30's response:
lilman30 thank you so much for your response! It's crazy how God works, but i felt lead to get off clomid this past month, this was my second month doing the super high dose and my poor body had such bad reactions, it made me really sick and i felt terrible. I am taking a break and just enjoying my marriage. I am visiting with my doctor in a couple weeks to go over medication options for the future. It is so encouraging to hear how your body can learn how to naturally do it after being on clomid for a while. I am trusting and holding onto my hope. Thank you for the sweet word of encouragement. I know it will happen someday for us.
 
avatar
toyagirl601 replied to luswart13's response:
You are so welcome luswart13!! Never give up ......ever....I used to ask God all the time why me....I used to asked God please please please let it happen for me....U know what he spoke to me and said.....? He said you ask me why and u cry please lord.....but u never took time to ever tell me thank you for everything u do have and I have done for u! I cried so hard cause I realized I have my health, I have my family, I have a good job...I have so much to be grateful and thankful for. I decided that day to give him all the thanks he deserved and I put it in his hands! I don't know why he decided to give me this baby but God said he knows the plans he has for you and the desires of your heart. I pray u get the baby your heart desires but like I told a friend of mine who also has done the treatments with no success...God has the perfect baby for you and you will get that baby even if its meant for someone else to bring him here for you! I told her I would carry her baby if I am able... if she wanted but let that be your last option. I know your pain cause I been there I truly hurt with you because I once was u! if u ever need to talk u can email me at msman06@aol.com I am here for you!
 
avatar
anamae responded:
Lus, I really hope you are pregnant but don't get to excited yet. Clomid and hcg drugs give false positives. It happened to me and I was completely devastated, so wait for more just a few days and take the test again-83D-E18
Best Wishes, Much Love,
Anna


Spotlight: Member Stories

i have a 10 yr old but havent had any luck since. im very frustrated and wish i could just stop wanting this. i feel like i've lost any positivity...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.